MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight and ethnicity: unknown/no information.Telephone number: (b)(6).The device is not returning for evaluation as it was discarded by the account; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Received report indicating that the intraocular lens (iol) was explanted because it malfunctioned.The replacement iol is model zcb00 and the same diopter.No details regarding the type of malfunction were provided.The customer subsequently clarified that there was no incision enlargement, sutures or medical intervention.The patient¿s daily activities are not affected.Reportedly, the symptoms manifested from day one of the implant and the patient outcome is reported as unknown.Product for this return is not coming back.No further information was provided.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
MDR Report Key11599640
Report Number9614546-2021-07103
Device Sequence Number4224349
Product Code MJP
UDI-Device Identifier05050474552197
UDI-Public(01)05050474552197(17)220918
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2022
Device Model NumberZCT150
Device Catalogue NumberZCT150U225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR